# SDR FDEA201003070664

- Difficulty date: March 7, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR - RT WING L/E AT SLAT TRACK NR 6 UPPER SKIN REPAIR PATCH   FOUND.  EXISTING REPAIR AT RT WING L/E SLAT TRACK NR 6 UPPER SKIN EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IAW SRM REPAIR SCHEME.  EXISTING PATCH REPAIR REMOVED IAW SRM 51-35-01, REV 42 AND NEW REPAIR CARRIED OUT   IAW EA NR 1-5730-137927, TITLE: WINGS - PLATES AND SKIN - RT FIXED L/E SKIN REPAIR AT STA XOS 430.  EO 1-5100-7-5001A4 PART 1, TITLE: STRUCTURES - REPAIR CATALOG - REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 109.
